# SDR REXA2022082401959

- Difficulty date: August 10, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 30,028 hours, 21,068 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Part number: SH690320754
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR SURROUND STRUCTURE HAS CORROSION ON FWD RIGHT HAND I/B INTERCOSTAL AT FS364	REPLACED INTERCOSTAL
